MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-65
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during customer inspection, the cs100 intra-aortic balloon pump (iabp) unit's two rear cart casters are broken.There was no patients involved.
 
Additional Manufacturer Narrative
Updated fields; b4, d9, g3, g6, h2, h3, h4, h6 ,h11.Corrected fields; d4(udi).A getinge field service engineer (fse) was dispatched to evaluate the unit.The (fse) reported that they replaced the casters.The unit passed all functional and safety tests.The following was performed by a sr service technician of the maquet failure analysis and testing dept.Wayne, nj ab.The failure analysis and testing department received caster qty2 , with a reported unit failure of two rear cart casters are broken.The fat department performed a visual inspection of the parts received and found that all received casters are broken.Due to the broken casters, it cannot be installed and investigated any further.The failure analysis and testing department verified the failure of the broken casters.Retaining the casters in the fat department per procedure.The potential root cause for this failure is covered under cs100-cs300 hazard analysis.The potential cause of failure is mechanical - device transport failure.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key19679709
Report Number2249723-2024-02728
Device Sequence Number3166186
Product Code DSP
UDI-Device Identifier10607567107684
UDI-Public(01)10607567107684(21)SA06765-G7
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-65
Device Catalogue Number0998-00-3013-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown